# SDR HEEA0016504

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 212076005103
- Condition: Damaged
- Location: Cyclic
- Part time: 13,804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR PISTON IS SCORED.
